Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had urinary infection. Having itching even after drinking enough water. Take syrup Alkasol?

hey, I had a urinary infection about two weeks ago.. and the doctor had advised me to drink a lot of water because the itching was due to dryness.. after drinking about 2-3 litres of water daily I had kind of recovered but from last two days I m again going through some itching! and my exams are getting closer so I dont want to loose my concentration! please suggest me some less strong antibiotics/medicines to prevent the itching! and tell me if I can again start having a syrup Alkasol which the doctor had prescribed earlier..
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  823
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
I suggest that you get a urine analysis and urine culture. This will tell if you have an infection.
You need to see a doctor with the above results. He can prescribe you the appropriate antibiotics; in case there is no infection , he can prescribe medications to relieve the itching.
Hope this helps
Good luck
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor